# SDR SWAA2023092894696

- Difficulty date: August 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 65,627 hours, 33,285 cycles
- System (JASC): 5700 · Wing Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E ORSS 280 TRANSVERSE WEB O/B L-CLIP ATTACHED TO DEFLECTION CONTROL RIB IS CRACKED<[01] PARTIAL UPDATE STEPS 1 AND 2;[02] COMPLETED STEPS 1 AND 2;[03] TASK COMPLETE.
